# SDR SWAA2023100908391

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 54,350 hours, 32,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE BOTTLE PRESSURE BELOW LIMITS<[01] R&R FWD ENTRY DOOR ESCAPE SLIDE AS PER MT 725-61-06 REFERENCED FROM AMM 25-66-01
